# SDR QXEA0101906

- Difficulty date: November 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 7,989 hours, 11,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: 9903093
- Condition: Inoperative
- Part time: 5,499 hours, 7,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO RED EMERGENCY EXIT TRACK LIGHTS ARE INOPERATIVE AT THE FORWARD EXIT ROW. REPLACED BATTERY PACK. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
